# SDR AALA201702219001

- Difficulty date: January 24, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 58,035 hours, 24,734 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT HAND PASSENGER-CREW DOOR SILL BEAM AT STRINGER 23L AND FR 66. REPAIRED SILL BEAM PER SRM 53-41-14.
